Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 381052, 7 pages
http://dx.doi.org/10.1155/2015/381052
Research Article

An Unconditionally Stable Method for Solving the Acoustic Wave Equation

National Key Laboratory on Electromagnetic Environmental Effects and Electro-optical Engineering, PLA University of Science and Technology, Nanjing 210007, China

Received 16 April 2015; Revised 21 July 2015; Accepted 26 July 2015

Academic Editor: Mitsuhiro Okayasu

Copyright © 2015 Zhi-Kai Fu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhi-Kai Fu, Li-Hua Shi, Zheng-Yu Huang, and Shang-Chen Fu, “An Unconditionally Stable Method for Solving the Acoustic Wave Equation,” Mathematical Problems in Engineering, vol. 2015, Article ID 381052, 7 pages, 2015. https://doi.org/10.1155/2015/381052.